Tamoxifen

Hi, I've been on Tamoxifen since March 21 and recently I have constant pains in my hands, knees and feet. I have read that joint pain isn't a side effect, is this just coincidence or do any of you suffer with joint pain? Also, I'm just so tired all the time, I have no energy from teatime onwards I've also been having very vivid odd dreams. Just wondered if anyone feels the same on tamoxifen? 

Parents
  • Hey I know this reply is a bit late but I understand the joint pain, the nausea, the tiredness and extreme fatigue, the tamoxifen rage, the bursting out in tears for no reason and the brain fog. I take mine at night to help combat the nausea and  I spoke to my oncologist and she has reduced my dosage. She has also put me on venlafaxine to help combat some of the side effects, it's really helped a lot. 

     

    Lynsey

Reply
  • Hey I know this reply is a bit late but I understand the joint pain, the nausea, the tiredness and extreme fatigue, the tamoxifen rage, the bursting out in tears for no reason and the brain fog. I take mine at night to help combat the nausea and  I spoke to my oncologist and she has reduced my dosage. She has also put me on venlafaxine to help combat some of the side effects, it's really helped a lot. 

     

    Lynsey

Children